Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Information Technology Journal
Year: 2013  |  Volume: 12  |  Issue: 17  |  Page No.: 4052 - 4057

Impulsive Exponential Consensus of Multi-agent Nonlinear Fuzzy Systems

Liping Zhang and Haibo Jiang    

Abstract: In this study, we investigate the problem of impulsive exponential consensus of multi-agent systems, where each agent is represented by an identical T-S fuzzy model. Firstly, a fuzzy impulsive control protocol is designed for networks with fixed topology based on the local information of agents. Then sufficient conditions in terms of linear matrix equalities are given to guarantee the exponential consensus of the multi-agent fuzzy systems. Numerical simulations show the effectiveness of our theoretical results.

Cited References   |    Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility